MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D SERIES 4 (MONOCLONAL BLEND); BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D SERIES 4 (MONOCLONAL BLEND); BLOOD GROUPING REAGENT
Catalog Number 0006413
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support assessed the testing events on the testing instrument using a remote electronic connection method on (b)(6) 2016.The immucor laboratory tested returned product and returned blood sample on 16may2016 and 02jun2016.The immucor laboratory was able to duplicate the customer's findings.
 
Event or Problem Description
On (b)(6) 2016, a customer reported an unexpected positive result when using anti-d (monoclonal blend) series 4 on a galileo instrument.

Brand Name
ANTI-D SERIES 4 (MONOCLONAL BLEND)
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5702047
Report Number1034569-2016-00128
Device Sequence Number13456900
Product Code KSZ
UDI-Device Identifier10888234002000
UDI-Public10888234002000
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date09/22/2017
Device Catalogue Number0006413
Device Lot Number504991
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2016
Initial Report FDA Received Date06/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1